Couldn't find what you looking for?

TRY OUR SEARCH!

There's this white discharge on my vagina and it itches terribly. It started 4 days ago and I feared that its a yeast infction. I havent tried any self medication yet but I used Gynopro feminine wash. Do you think it will clear it up by making sure that your vagina is always clean? I took corticosteroids (prednisone) 3 weeks ago because of some viral infection or inflammation. Do you think that could have caused it? Do you have any idea about the common causes of yeast infection? Im so distress about it..Thank you.

Loading...

User avatar
Celebrity
495 posts
You may have thrush.
If you have been taking anbitiotics, this can give you thrush
Corticostroids..... Im not sure what that is, but if its a form of antibiotics then that may be the reason.
With thrush you get white creamy discharge an itching.
Cyctitis... Is burning at the end of weeing an weeing little an often.
Infections have lots of syptoms. Temp,Pain,Sickness,Burning ect

Thrush can be sorted with Canasten cream from the chemist.
Reply

Loading...

could be a yeast infection. Go buy some OTC medication and try to clear it up. DO NOT use feminine washes. You can get yeast infections from those. You vagina is not supposed to be 'clean'. It is supposed to have mucus and a slight discharge. if you are going to wash out your vagina use plain water and only do it occasionally.
Reply

Loading...